# SDR SWIA200923170

- Difficulty date: October 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,867 hours, 43,507 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE WHEEL WELL INTERNAL VERTICAL FITTING CRACKED.  (C-CHECK)  REPLACED FITTING PER SRM.
